Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Related review: Bull. Amer. Math. Soc., Volume 49, Number 3, Part 1 (1943), 205--208
Full text of review: PDF
Book Information:

Author: Solomon Lefschetz
Title: Topics in topology
Additional book information: (Annals of Mathematics Studies, no. 10.) Princeton University Press, 1942. 139 pp. $2 00.

Review Information:

Reviewer: Edward G. Begle
Journal: Bull. Amer. Math. Soc. 49 (1943), 522-524
DOI: https://doi.org/10.1090/S0002-9904-1943-07935-9